# SDR QXEA200700279

- Difficulty date: February 14, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 19,479 hours, 27,926 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Angle
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - FOUND UPPER FLANGE OF GALLEY MOUNT ANGLE RIGHT HAND SIDEWALL Y 42.5 AT STATION X240 IS CORRODED.  REPAIRED IAW SRM 51-20-11, RD8-53-9469, AND 51-20-36.
